By Topic

On the approximate factorization of 2-D polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zou Mou-Yan ; Universitát Erlangen-Nüernberg, Erlangen, Germany ; Unbehauen, R.

A method is presented for the approximate factorization of unfactorable bivariate polynomials. An efficient iterative algorithm is developed to minimize an appropriate criterion. The basic ideas can be easily extended to the case of polynomials in more than two independent variables. An example is presented to illustrate the utility of the method.

Published in:

Acoustics, Speech and Signal Processing, IEEE Transactions on  (Volume:35 ,  Issue: 4 )